# SDR 99ZZZX1608

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N80842
- Make and model: Cessna 172M
- Aircraft serial: 17266770
- System (JASC): 2810 · Fuel Storage
- Part: Line
- Part number: S14956
- Condition: Leaking
- Location: Fuel Vent
- Part time: 3,150 hours
- Stage of operation: NR
- Nature of condition: B, O
- Precautionary procedure: A

## Discrepancy

ODOR OF AVIATION FUEL (STRONG) IN CABIN.  AIRCRAFT RETURNED TO BASE.  MAINTENANCE INSPECTION DISCOVERED LEAKS AT TWO OF SIX HOSES.  SUBMITTER STATED ALL HOSES WERE NEAR TOTAL FAILURE.
